MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS

INTERVASCULAR SAS HEMAGARD KNITTED GRAFT; VASCULAR GRAFT PROSTHESIS
Model Number HGK0008-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.No anomaly was found.An examination of the complaint remaining fragment confirmed the presence of a hole (straight cut) which length measures approximatively 3mm.The product does not comply with its specification.A corrective action has been initiated.This mdr is one of a series of four resubmissions.Indeed, following the fda's email dated june 24th, 2020 informing us on an issue about the initial mdr #16402201-2016-00008 which was not received, and the confirmation of an error of submission environment on july 6th, 2020, an internal non-conformity report was initiated on july 6th, 2020 in order to investigate the root cause of the issue and take appropriate corrective actions.In this context, the mdr # 16402201-2016-00008 was resent on july 10th, 2020 and three additional mdr's were identified as affected by the same discrepancy (original submission in the test environment instead of the production environment): supplemental report 1 for mdr # 16402201-2016-00004.Supplemental report 2 for mdr # 16402201-2015-00024.It is why we are resubmitting today the present report with the original data.Please note that some original data have been changed in this resubmission: email address in and contact name in (updated information).Manufacturing date (changed from 06/30/2015 to 07/30/2015 to reflect labeling) method codes (some original codes are now invalid) and was supplemented to add details concerning the resubmission.We apologize for this issue.
 
Event or Problem Description
Before a surgery, a hole was noticed in the graft when taking it out of the package.A piece of the graft was cut off to be used and was implanted without any adverse outcome for the patient.The defective remaining fragment was returned for investigation.

Brand Name
HEMAGARD KNITTED GRAFT
Common Device Name
VASCULAR GRAFT PROSTHESIS
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key10361521
Report Number1640201-2016-00007
Device Sequence Number971997
Product Code DSY
UDI-Device Identifier00384401014140
UDI-Public00384401014140
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2020
Device Model NumberHGK0008-40
Device Catalogue NumberHGK0008-40
Device Lot Number15G30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2016
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1